Infinitely Many Homoclinic Solutions for Nonperiodic Fourth Order Differential Equations with General Potentials
Liu Yang
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
We investigate a class of nonperiodic fourth order differential equations with general potentials. By using variational methods and genus properties in critical point theory, we obtain that such equations possess infinitely homoclinic solutions.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/435125.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/435125.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:435125
DOI: 10.1155/2014/435125
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().